# SDR CALA2019022200287

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 59,778 hours, 25,382 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AAR N/R 9817066 SUPPORT TASK (L-69 NO DOT) WHILE CLOSING PANEL 161DF IN BULK CARGO, CORROSION WAS FOUND ON STR 43L SPLICE AROUND FASTENERS AT FR 64. REMOVED AND REPLACED STRINGER SPLICE AT FRAME 64 STRINGER 43L. IAW A319 SRM 51-42-11-100. PRIMED AND TOP COATED IAW A319 SRM 51- 75-12-911-001.
